MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IRRIGATION SET; SYSTEM, IRRIGATION, UROLOG

B. BRAUN MEDICAL INC. IRRIGATION SET; SYSTEM, IRRIGATION, UROLOG
Model Number 313003
Medical Device Problem Codes Break (1069); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that when assessing the patient and cbi the rn noticed that there was something in the tubing, when she pinched it she realized it was hard, not sediment.The cbi was stopped, tubing disconnected, and flushed.The particle of plastic was the tip off the spike.New tubing was used to continue cbi.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two (2) photos were provided for evaluation.Upon visual inspection of the photos, it was noted that the first photo depicted a spike that was not listed on the drawing for the reported item number.The second photo was visually inspected with passing results, as no defects were noted.As the item pictured is different than the reported item number, the exact root cause of the reported defect could not be determined.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOG
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key10592463
Report Number2523676-2020-00271
Device Sequence Number10855688
Product Code LJH
UDI-Device Identifier04046964175794
UDI-Public04046964175794
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number313003
Device Catalogue Number313003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date09/28/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1